# SDR DALA2016042703445

- Difficulty date: April 26, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE FRAME 28  BETWEEN STR 43 - 44R.  REPLACED THE SHEAR TIE IAW SRM A320 51-42-11 AND DWG D53231712.
